# SDR MASA200400590

- Difficulty date: October 19, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 11,632 hours, 10,213 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3178
- Condition: Inoperative
- Location: Yaw Dampener
- Part time: 669 hours, 577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 2924- GRR-PHL - DURING CRUISE, THE RUDDER MOVED UNCOMMANDED.  MAINTENANCE REPLACED THE YAW DAMP ACTUATORS, P/N 622-9968-001 S/N 3178 AND P/N DL2233M1-1 S/N 777.
